ℵ0-categorical modules

Journal of Symbolic Logic 40 (2):213 - 220 (1975)
It is shown that the first-order theory Th R (A) of a countable module over an arbitrary countable ring R is ℵ 0 -categorical if and only if $A \cong \bigoplus_{t finite, n ∈ ω, κ i ≤ ω. Furthermore, Th R (A) is ℵ 0 -categorical for all R-modules A if and only if R is finite and there exist only finitely many isomorphism classes of indecomposable R-modules
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271901
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,280
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

Add more references

Citations of this work BETA
Martin Ziegler (1984). Model Theory of Modules. Annals of Pure and Applied Logic 26 (2):149-213.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

5 ( #579,927 of 1,932,541 )

Recent downloads (6 months)

1 ( #456,270 of 1,932,541 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.